Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe indigestion, gas formation, enlarged abdomen, tiredness, pain in legs. Cure ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
I m having severe indigestion with heavy gas formation and enlarged abdomen. I also feel veryt tired and continuous pain from heels upto knee region .Can u tell me the cause and cure this is an old problem but recurred since last 3 months.
Posted Tue, 17 Apr 2012 in Digestion and Bowels
Answered by Dr. Rakhi Tayal 33 minutes later
Thanks for your query.
Severe indigestion is a chronic problem and prevention is the best treatment.The main factors responsible for indigestion are-
2. Eating hurriedly without chewing properly.
3.Food allergies like beans, onions, etc.
4.Lack of exercise.
5. Improperly cooked food.
Try to avoid all these causative factors.
For treatment- Pineapple juice, lemon juice, ginger juice, grapes, etc may be taken after every meal for relief.Otherwise take antacids and digestive enzymes on regular basis for relief.
The pain from knee till heels is more likely due to osteoarthritic changes in your joints rather than being related to indigestion. An orthopaedician can help you well after proper examination.
I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor